# SDR CALA9901757

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO FLOOR SUPPORT ANGLE CORRODED UNDER NUTPLATE AT FS 643, LBL 13.  THE FLOOR SUPPORT ANGLE WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-30-2, 51-10-2, 51-40-4, AND MM 51-20-0.
